# SDR SWAA2023060956455

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 72,649 hours, 43,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH EMERGENCY LIGHT BATTERY INOP.<[01] REMOVED AND REPLACED FWD LH EMERGENCY LIGHT BATTERY PACK REF: AMM 33-51-06.
